MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Model Number CA G2
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) performed precision testing with qc material and the results were within specification.Calibration and qc were acceptable.Calibration was last performed on (b)(6) 2023 with acceptable results.Qc results were high outside of 2 standard deviations on the date of the event.After the customer recalibrated, qc was acceptable.The issue was resolved at the customer site.
 
Event or Problem Description
The initial reporter questioned high results for "over 100" patient samples tested for ca2 calcium gen.2 (ca2) on a cobas 6000 c (501) module.The customer re-calibrated the instrument and repeated patient samples and obtained "normal" results.Discrepant results were provided for 2 patient samples."patient 2" initial result was 12.2 mg/dl.The repeat result was 9.8 mg/dl."patient 4" initial result was 12.4 mg/dl.The repeat result was 10.2 mg/dl.No questionable results were reported outside of the laboratory.The c501 module serial number was (b)(6).

Brand Name
CA2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16919269
Report Number1823260-2023-01609
Device Sequence Number20560572
Product Code CHW
UDI-Device Identifier04015630924035
UDI-Public04015630924035
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA G2
Device Catalogue Number05061482190
Device Lot Number668593
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2023
Initial Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown